错误:搜索内容不能为空,请输入英文关键词
错误:关键词超出字数限制,请精简
高级检索

Predictive factors of stone-free rate and complications in patients with proximal impacted ureteral stones undergoing percutaneous nephrolithotomy: based on a new scoring standard

  • Lvwen Zhang,
  • Zhenyu Song,
  • Yunwu Hao,
  • Wangmin Liu,
  • Yang Chen,
  • Zongyao Hao

摘要

To evaluate the predictive factors affecting the stone-free rate (SFR) and complications of percutaneous nephrolithotomy (PCN) in the treatment of proximal impacted ureteral stones (PIUS) based on a new scoring standard. The data of 90 patients with PIUS were collected in this retrospective study between January 2015 and June 2023. Univariate and multivariate logistic regression analyses were used to determine factors affecting treatment outcome in terms of SFR and complications. The scoring standard for patients with PIUS was developed based on the univariate logistic regression analyses. In the univariate analysis, stone density (P = 0.015), and stone diameter (P = 0.032) significantly were associated with lower SFR. And degree of hydronephrosis (P = 0.014), Preoperative infection (P = 0.002), and history of lithotripsy (P = 0.045) were associated with occurrence of complications. Multivariate analysis indicated that stone density (P = 0.020), and stone diameter (P < 0.001) were associated with lower SFR; independent risk factors for development of complications were history of lithotripsy (P = 0.024), and preoperative infection (P < 0.001). Additionally, score ≥ 3 was the independent risk factor for both SFR (P < 0.001) and complication rate (P < 0.001). Subgroup analysis shown that there were statistically significant differences between the two groups in terms of stone-free rate (P = 0.032) and complications (P = 0.015). According to the findings of this study, the stone score ≥ 3 was determined as a critical predictive factor of SFR and complications in PIUS patients undergoing PCN based on a new scoring standard. Additionally, PCN has high initial SFR and low complications when dealing with score < 3 PIUS.